[Boards: 3 / a / aco / adv / an / asp / b / bant / biz / c / can / cgl / ck / cm / co / cock / d / diy / e / fa / fap / fit / fitlit / g / gd / gif / h / hc / his / hm / hr / i / ic / int / jp / k / lgbt / lit / m / mlp / mlpol / mo / mtv / mu / n / news / o / out / outsoc / p / po / pol / qa / qst / r / r9k / s / s4s / sci / soc / sp / spa / t / tg / toy / trash / trv / tv / u / v / vg / vint / vip / vp / vr / w / wg / wsg / wsr / x / y ] [Search | | Home]

Going Off Meds

This is a blue board which means that it's for everybody (Safe For Work content only). If you see any adult content, please report it.

Thread replies: 11
Thread images: 1

File: 1422894879237.jpg (34KB, 250x250px) Image search: [iqdb] [SauceNao] [Google]
1422894879237.jpg
34KB, 250x250px
Does anyone here have experience with getting off prescribed psychiatric medications (or specifically Klonopin/PTSD) while in a relationship?

I met and started dating this fantastic human being. While staying the night, I accidentally went off my meds for two days. They weren't there to see the withdrawal when I went back home, but it made me think: Am I really the person they love?

I'm on mind altering drugs to help me function. I mean, I'm not going to be on these for much longer. I don't want to be addicted to these anymore. But when I go off of them, will I be the same person they fell in love with? It would break my heart to lose them.

Any insight on this would be great, thanks guys
>>
>>18435953
A bit more feedback.

I was diagnosed with PTSD after leaving an abusive household. I went into therapy 2.5 years ago and have been on klonopin for about a year.
>>
>>18435953
Kpins are a benzo i forget?? Taper SLOWLY 9r do a medically supervised taper. You'll be fine. Its better then coming off SSRIs and having your brain scrambled forever
>>
>>18436366
Used to be on an SSRI called bupropion (wellbutrin), and transitioned to this when we realized that kind of upper just made my PTSD worse. I've heard awful things about coming off of klonopin though. If you fuck up, then your PTSD is permanently worse and stuff like that. Like, solider kills his entire family and himself kind of worse.
>>
>>18436376
Be careful. Pharmajews got you, its time to pick up a bible and pray.
>>
>>18435953
>I mean, I'm not going to be on these for much longer. I don't want to be addicted to these anymore. But when I go off of them, will I be the same person they fell in love with? It would break my heart to lose them.

No, probably not. You will likely be more anxious. Try to find something that isn't a benzo or SSRI for anxiety.
>>
Yeah Op it's not gonna be fun in the interim as your body goes back to 'normal'. Your body chemistry will be so out of whack that you'll be psycho for a while. I'm talking probably psychosis effects and hallucinations from stopping klonopin. But it depends how long you've been taking them. It took me 2 whole years to not be loony anymore after i stopped anxiety meds. Probably will drive them away so think carefully.

If you need the meds to function then you need them to function. Whatever helps make you the best you, is what you should be doing. If you can't even leave your house without meds or cant stop yourself from hurting others then theres no point and you aren't a person then either, if you're all holed up.
>>
>>18435953
Bipolar I here meds didnt do shit for me it was the interaction with the counselors.
>>
>>18436376
I took Wellbutrin SR
>>
Benzo (klonopin is a benzo) withdrawal are the worst withdrawals on Earth.

Far worse than heroin/opiate.

The withdrawals can kill you they're so bad, make you go insane, they're so bad that people kill themselves just because they want them to stop.

They also last for several months, and can linger for years.

Slowly taper off and deal with it, you will go back to normal eventually, it's not permanent, no matter how crazy you feel.

Source: I went through benzo withdrawals, took about 6 months for nightmare-mode to end, and took about 2 years to get fully back to normal. I was still getting "brain zaps" and involuntarily jerking for a long time.
>>
Be careful with klonopin!

I had a Doctor who was had me on way too much. We moved and I ran out ending up in the hospital for a with a 170 bpm heart rate and hallucinations.
Thread posts: 11
Thread images: 1


[Boards: 3 / a / aco / adv / an / asp / b / bant / biz / c / can / cgl / ck / cm / co / cock / d / diy / e / fa / fap / fit / fitlit / g / gd / gif / h / hc / his / hm / hr / i / ic / int / jp / k / lgbt / lit / m / mlp / mlpol / mo / mtv / mu / n / news / o / out / outsoc / p / po / pol / qa / qst / r / r9k / s / s4s / sci / soc / sp / spa / t / tg / toy / trash / trv / tv / u / v / vg / vint / vip / vp / vr / w / wg / wsg / wsr / x / y] [Search | Top | Home]
Please support this website by donating Bitcoins to 16mKtbZiwW52BLkibtCr8jUg2KVUMTxVQ5
If a post contains copyrighted or illegal content, please click on that post's [Report] button and fill out a post removal request
All trademarks and copyrights on this page are owned by their respective parties. Images uploaded are the responsibility of the Poster. Comments are owned by the Poster.
This is a 4chan archive - all of the content originated from that site. This means that 4Archive shows an archive of their content. If you need information for a Poster - contact them.